# SDR CALA9900712

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING IAH.  GEAR RECYCLING DID NOT HELP.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  BOTH NOSE GEAR DOOR SWITCHES WERE REMOVED AND REPLACED IAW MM 32-62-11.  OPERATION AND INDICATION CHECKED GOOD.
